MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED FAST SET PUTTY 10CC-STERILE; METHYL METHACRYLATE FOR CRANIOPLASTY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED FAST SET PUTTY 10CC-STERILE; METHYL METHACRYLATE FOR CRANIOPLASTY
Model Number 615.10.01S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that several years postoperatively, patient experienced cracking of the cranios reinforced fast set putty which caused an infection.The patient had to have multiple washouts and debridements.This report is for a cranios reinforced fast set putty.This is report 1 of 1 for (b)(4).

Brand Name
CRANIOS REINFORCED FAST SET PUTTY 10CC-STERILE
Common Device Name
METHYL METHACRYLATE FOR CRANIOPLASTY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12217918
Report Number2939274-2021-04253
Device Sequence Number4495096
Product Code GXP
UDI-Device Identifier10887587058658
UDI-Public(01)10887587058658
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number615.10.01S
Device Catalogue Number615.10.01S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date07/23/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;